Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

ON A THEOREM OF E. FØLNER

RALPH A. RAIMI
Mathematica Scandinavica
Vol. 6, No. 1 (NOvember 4, 1958), pp. 47-49
Published by: Mathematica Scandinavica
Stable URL: http://www.jstor.org/stable/24488961
Page Count: 3
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
ON A THEOREM OF E. FØLNER
Preview not available

Abstract

If G is a group, and L a right translation-invariant, lattice-closed subspace of the normed linear space of bounded real-valued functions on G, and if there exists no continuous, positive, right translation-invariant functional on L, then L is the closed linear extension of the set {Tf - f}, where T runs through the right translation operators and f runs through L. With the extra hypothesis that L contains the constant functions, this was proved by E. Følner. The present note gives another proof.

Page Thumbnails

  • Thumbnail: Page 
[47]
    [47]
  • Thumbnail: Page 
48
    48
  • Thumbnail: Page 
49
    49